# SDR ASAA201904179003

- Difficulty date: April 4, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 44,366 hours, 13,181 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5410170
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX COMPARTMENT FLOOR STRUCTURE INTERCOSTAL BETWEEN STA 380 AND STA 400 AT BUTT LINE 10R HAS CRTACKS AT 3 LOCATIONS ON UPPER SURFACE. GROUNDED - YES. REMOVED AND REPLACED 1EA. PAX COMPARTMENT FLOOR STRUCTURE INTERCOSTAL BTWN STA 380 AND 400 RBL 10 IAW B737 800 SRM 51 40 02 0G 0 PAGE 35 FIG 8 AND PG 2 STEP 4.B.
